# SDR MASA2022072400194

- Difficulty date: July 24, 2022
- Submitted: July 24, 2022
- Operation: Air carrier
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 16,390 hours, 9,552 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EMER PRK BRK NOT RLSD CTN W PRK BRK RLSD. AIRCRAFT CURRENTLY OOS. (ACFT RETURNED TO FIELD-EMER DECLARED)
